Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On Stallings fibrations


Author: Lee Neuwirth
Journal: Proc. Amer. Math. Soc. 14 (1963), 380-381
MSC: Primary 55.20
MathSciNet review: 0149470
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.20

Retrieve articles in all journals with MSC: 55.20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1963-0149470-4
Article copyright: © Copyright 1963 American Mathematical Society